# SDR 9514069912

- Difficulty date: September 10, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N962N
- Make and model: Doug DC-9-31
- Aircraft serial: 47406
- System (JASC): 3231 · Landing Gear Door Retract Section
- Part: Door Link
- Condition: Broken
- Location: Nlg
- Stage of operation: CL
- Nature of condition: E
- Precautionary procedure: A

## Discrepancy

A LOUD NOISE WITH MODERATE VIBRATION OCCURRED FROM NOSE GEAR AREA AFTER TAKEOFF AND GEAR RETRACTION.  FLIGHT RETURNED TO DFW AND LANDED WITHOUT INCIDENT.  FOUND LEFT FORWARD NOSE GEAR DOOR LINK BROKEN AND DOOR GOUGED.  ALSO, FOUND LEFT LOWER DOOR STOP CABLE BROKEN.  REPLACED LEFT DOOR LINK, CABLE, AND DOOR.  ALSO, REPLACED NOSE GEAR ACTUATING CYLINDER AND AIRCRAFT RETURNED TO SERVICE.
